# SDR SWIA200514368

- Difficulty date: January 10, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 3,731 hours, 2,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD SHATTERED AT 21,200 FT.  REMOVED AND REPLACED LEFT WINDSHIELD IAW 56-11-01.  P/N NP139321-11, S/N OFF 03136H4230.
